How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28195
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Did a dumb thing. Saw ads dose aspirin and heart attack

Customer Question

Did a dumb thing. Saw ads for low dose aspirin and heart attack prevention and started without checking with my doctor. I have no history of heart attack or stroke. Have since read that is not a good idea. I'd like to stop but wondered what is the safest way to do so.
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.
Hi there,There is no withdrawal symptoms from stopping aspirin.You can just stop it.Aspirin can cause stomach irritation, ulcers as side effects.So not suitable for everyone.If you are healthy without high blood pressure, cholesterol or any strong family history of heart disease, your risk of heart disease is less than 1% or very low.Aspirin is not warranted. Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****

Related Health Questions